Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Chaotic iterations of fuzzy sets

Kloeden, P.E. (1991) Chaotic iterations of fuzzy sets. Fuzzy Sets and Systems, 42 (1). pp. 37-42.

Link to Published Version:
*Subscription may be required


Sufficient conditions are developed for the chaotic behaviour of iterative schemes involving continuous mappings from the metric space (En, D) of fuzzy subsets of Rn into itself. The application of these conditions is then illustrated by means of a simple example of a mapping from (E1,D) into itself.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: Elsevier B.V.
Copyright: © 1991 Published by Elsevier B.V.
Item Control Page Item Control Page